This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taken 225mg of effexor xr for about 3 years until recently. I have since switched to taking Regular Effexor 3 times a day. (since I pay out of pocket it is cheaper)Due to a hectic schedule and just plain forgetfullness, I tend to forget to take one or two of my dosages. This cause dizziness, nausea, plain fits of irrational thoughts or fits of crying. My question is this ususal and should I go back to taking the effexor xr once a day or should I switch to paxil cr which covers the same symptoms but is cheaper to purchase??
The choice is yours, but omitting a dose or two every so often shouldn't have any real effect, so maybe you should experiment and observe a little longer before changing something that otherwise works for you.
I noticed that doctor hasn't answered yet, but maybe I can add a little from my experience and maybe that will help you.
I just discontinued taking Effexor XR after about 2 and a half years and it was the most difficult and painful thing I have ever done! The side effects for me were: increased depression, confusion, dizziness, diarrhea, nausea, and very weird dreams.
The only relief I am getting is by switching to an SSRI, Celexa. The "Discontinuation Syndrome" from the Effexor XR seems to be going away very slowly, but I hope surely!
I have been experiencing Nausea on and off for weeks since my Dr. increased my Celexa dosage from 20 to 30mg.
I have since been tapering off back down to 20mg, and have been on 20mg for 2 weeks now. The nausea however persists, can this be a side affect of celexa.
Also, when the Dr. initially increased my dose, Nausea waves would come on so strong that I would break out into a cold sweat, start shivering, and had tremors. They were so bad that I went to the ER twice. My Dr. tried to increase me again to 40mg. afte rI told him about what was happening, because theNausea and physical symptoms launched me into a full-blown panick atttack. I did not take his direction as I intuitively realized that the Clexa was probably causing the attacks.
I have been taking Effexor XR for over 4 years, I also take Wellbutrin. I have very bad reactions as well when I forget to take a dose or can't afford to buy them. My doctor told me it was very dangerous to not take the effexor. Missing dosages can cause severe side effects. I had no money and I was out of Effexor, for 4 days I didn't take it and during that time and for a week after, I had no idea what was going on. Please be careful, I know that I will be on this the rest of my life.
I've been on 75mg effexor xr for over a year. I went to my Dr. because of the side effects, tiredness, weight gain and dizziness when I forget to take my medicine from time to time. He put me on wellbutrin and over the weekend I tried to adjust but the dizziness was unbelievable worse than the effexor. Monday came and he wrote me a prescription for me to take 150mg of the effexor, I'm afaird to take the extra dose due to the dizziness, but I also don't want to be so tired anymore. I'm at a loss and need some advice!!
april I had the same thing if i ran out of effexor and didnt take it I felt very dizy almost high or drunk nasua puking and withdraw irritable nightmares I was sensitive to it but it does have a with draw that kicks in fast if you miss a dose many other ssri have the same with out nasau for me but the cranky withdraw
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.